# SDR ASAA2015021410633

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,861 hours, 8,528 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  ACCOMPLISHED 05-13 BITE IAW FIM 24-31 TASK 801.  FOUND SPCU INOP MESSAGE.  ACCOMPLISHED FIM 24-34, TASK 802.  RESET SPCU AND FAULTS CLEARED.  ELEC LIGHT CLEARED.  OK FOR SERVICE.
